Coincidence of Schur multipliers of the drury-arveson space

Bhattacharyya, Angshuman ; Bhattacharyya, Tirthankar (2012) Coincidence of Schur multipliers of the drury-arveson space Acta Scientiarum Mathematicarum, 78 (1-2). pp. 265-277. ISSN 0001-6969

Full text not available from this repository.

Official URL:


In a purely multi-variable setting (i.e., the issues discussed in this note are not interesting in the single variable operator theory setting), we show that the coincidence of two operator valued Schur class multipliers of a certain kind on the Drury-Arveson space is characterized by the fact that the associated colligations (or a variant, obtained canonically) are `unitarily coincident' in a sense to be made precise in the last section of this article.

Item Type:Article
Source:Copyright of this article belongs to University of Szeged, Hungary.
Keywords:Weakly Coisometric Realizations; Schur Class; Drury-Arveson Space; de Branges-Rovnyak Space
ID Code:99752
Deposited On:27 Nov 2016 12:49
Last Modified:27 Nov 2016 12:49

Repository Staff Only: item control page